# SDR C77A203352

- Difficulty date: November 10, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N615CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000207
- Aircraft time: 4,597 hours, 2,621 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 9037B000104
- Part serial: 00412
- Condition: Defective
- Location: Mlg
- Part time: 4,597 hours, 2,621 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER T/O LANDING GEAR FAILED TO RETRACT WHEN L/G LEVER PUT IN THE UP POSITION.  RETURNED TO FIELD.
